# SDR AALA202402128306

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 36,755 hours, 15,646 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 10194392001
- Part serial: 2017110180
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 509,841 hours, 504,420 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: PRESSURE UNCONTROLLABLE AFTER TAKE OFF. AIRCRAFT  RETURN AND LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. REMOVED AND REPLACED CABIN PRESSURE CONTROL PANEL AS PER AMM 21-31-02, TEST NORMAL NO FURTHER DEFECTS NOTED.
